RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 2, Pages 301–317 (Mi tvp4376)  

On the uniqueness of strong solutions for degenerated twodimensional stochastic equations

A. V. Shaposhnikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/tvp4376

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:2, 240–251

Bibliographic databases:

Received: 22.11.2010

Citation: A. V. Shaposhnikov, “On the uniqueness of strong solutions for degenerated twodimensional stochastic equations”, Teor. Veroyatnost. i Primenen., 56:2 (2011), 301–317; Theory Probab. Appl., 56:2 (2011), 240–251

Citation in format AMSBIB
\Bibitem{Sha11}
\by A.~V.~Shaposhnikov
\paper On the uniqueness of strong solutions for degenerated twodimensional stochastic equations
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 2
\pages 301--317
\mathnet{http://mi.mathnet.ru/tvp4376}
\crossref{https://doi.org/10.4213/tvp4376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136474}
\elib{http://elibrary.ru/item.asp?id=20732904}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 2
\pages 240--251
\crossref{https://doi.org/10.1137/S0040585X97985388}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304412000004}
\elib{http://elibrary.ru/item.asp?id=17991789}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862302319}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4376
  • https://doi.org/10.4213/tvp4376
  • http://mi.mathnet.ru/eng/tvp/v56/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:347
    Full text:95
    References:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020